The Student Room Group

Spotting

Hi, 8 days ago I changed from the contraceptive patch to the rividegon (I think that’s how you spell it) pill. Today when I went to the toilet, I wiped and noticed some blood. I’m not due my period for another couple of weeks yet! Is this normal or should I be concerned?

Thanks!
Original post by Anonymous
Hi, 8 days ago I changed from the contraceptive patch to the rividegon (I think that’s how you spell it) pill. Today when I went to the toilet, I wiped and noticed some blood. I’m not due my period for another couple of weeks yet! Is this normal or should I be concerned?

Thanks!

Firstly, inform your parents as they will know better since they have been living with you ever since you were born.
Secondly, in most chases, spotting blood before your period is generally harmless. It may be an early sign of hormonal changes, implantation bleeding, polyps, or another health condition. Regardless, it's better if you seek the advise of a medical professional.
Original post by Anonymous
Hi, 8 days ago I changed from the contraceptive patch to the rividegon (I think that’s how you spell it) pill. Today when I went to the toilet, I wiped and noticed some blood. I’m not due my period for another couple of weeks yet! Is this normal or should I be concerned?

Thanks!


I would suggest you keep a eye on things and if you are still having this after a few months you should go back to see your doctor about it okay.
There's nothing to be concerned about as seen like it's down to you changing contraceptive birth control.
If you are still young and at home speak to your mum if you want to.


Spotting often occurs in the first several months of taking a new birth control pill. It may take time for the pills to regulate the menstrual cycle as the body needs to adjust to the new hormone levels. As a result, a person may still experience some irregular bleeding between periods initially..


How long does spotting last after switching birth control......
For most people, breakthrough bleeding stops 3 to 6 months after starting hormonal birth control. If you're still experiencing breakthrough bleeding related to birth control after that point, talk with your doctor.




A registered midwife.
normal to spot for the first couple months because your body isn't used to it

Quick Reply

Latest